# SDR USAA20100716SB117

- Difficulty date: July 14, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314381
- Part serial: 16362218
- Condition: Out Of Round
- Location: Nlg
- Part time: 19,949 hours, 13,482 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PHX - AFTER TAKEOFF AND DURING GEAR RETRACTION, CREW REPORTED VIBRATION FROM THE NOSE LANDING GEAR AND HEARD A NOSE WHEEL BEARING GRINDING NOISE.  NOISE CEASED AFTER GEAR RETRACTION.  AFTER SPEAKING WITH MAINTENANCE, IT WAS DECIDED TO RETURN TO PHX.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT PHX.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE LANDING GEAR TIRES FOR BEING OUT OF ROUND.  AIRCRAFT OK FOR SERVICE.
